Had treatment for h pylori but stomach pains bloating constipation heartburn and gas havnt been retested yet but is it normal to still have symptoms?

Symptoms post HP tx. Usually after a successful treatment course with three medication you must get either the stool antigens for H. PYLORI or Breath Test to ascertain that the bacteria was successfully eradicated. I am assuming that you were positive before the given the treatment.... After the treatment we need to verify that the treatment was successful.
Yes. Symptoms can take 4 weeks or so to improve. I usually retest heliobacter Ag in stool 1 month after treatment and you can take an acid blocker or proton pump inhibitor like prilosec for symptoms. Failure of treatment can happen and a different treatment would be recommended. Also reinfection can occur.. Additionally there could be another problem like gallstones or lactose intolerance.

Related Questions

I have gallstones and also h pylori as per dr diagnosis I m confused that stomach pain bloating and discomfort its bcoz of gallstones or not please ans?

Could be several. Gallstones can cause a sudden sharp pain in the right upper part of abdomen near ribs, worse after fatty meals. H pylori causes irritations like stomach ulcers or reflux, usually a burning pain in the center or upper left, could be bloating. The antibiotics used to treat h pylori can also cause GI upset if you are on them. If pain or discomfort is getting worse, call the doc or follow up. Read more...
Treat and wait. I would recommend you and your doctor treat your h pylori infection. During so, i'd eat a lower fat diet. Once the stomach inflammation has resolved, if your symptoms persist, then consider cholecystectomy. Gallbladder symptoms, classically, are fatty food intolerance, with bloating , right upper quadrant and back pain, and nausea. Good luck. Read more...